2005-Oujda International Conference on Nonlinear Analysis, Oujda, Morocco.
Electron. J. Diff. Eqns., Conference 14 (2006), pp. 119-124.

Fast and heteroclinic solutions for a second order ODE

Margarita Arias

We present some results on the existence of fast and heteroclinic solutions of an ODE connected with travelling wave solutions of a Fisher-Kolmogorov's equation. In particular, we present a variational characterization of the minimum speed of propagation.

Published September 20, 2006.
Math Subject Classifications: 34C37, 35K57, 49J35.
Key Words: Fisher-Kolmogorov's equation; travelling wave solutions; speed of propagation; variational methods; constrained minimum problem.

Show me the PDF file (185K), TEX file, and other files for this article.

Margarita Arias
Departamento de Matemática Aplicada
Universidad de Granada
18071 Granada, Spain
email: marias@goliat.ugr.es

Return to the table of contents for this conference.
Return to the EJDE web page